On the Convergence Structure of L-topological Spaces and the Continuity in L-topological spaces


New Mathematics and Natural Computation, vol.3, pp.1-25, 2007 (ESCI)

  • Publication Type: Article / Article
  • Volume: 3
  • Publication Date: 2007
  • Journal Name: New Mathematics and Natural Computation
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1-25
  • Akdeniz University Affiliated: Yes